Skip to Main content Skip to Navigation
Journal articles

Thin r-neighborhoods of embedded geodesics with finite length and negative Jacobi operator are strongly convex

Abstract : In a complete Riemannian manifold, an embedded geodesic γ with finite length and negative Jacobi operator admits an r-neighborhood Nr(γ) with radius r > 0 small enough such that each couple of points of Nr(γ) can be joined by a unique geodesic contained in Nr(γ) where it minimizes length among the piecewise C1 paths joining its end points.
Document type :
Journal articles
Complete list of metadatas

https://hal.univ-cotedazur.fr/hal-00824701
Contributor : Philippe Delanoë <>
Submitted on : Wednesday, May 22, 2013 - 12:59:26 PM
Last modification on : Tuesday, May 26, 2020 - 6:50:07 PM
Long-term archiving on: : Friday, August 23, 2013 - 4:08:23 AM

File

Delanoe-TTC_PJM.pdf
Files produced by the author(s)

Identifiers

Collections

Citation

Philippe Delanoë. Thin r-neighborhoods of embedded geodesics with finite length and negative Jacobi operator are strongly convex. Pacific Journal of Mathematics, 2013, 264 (2), pp.307-331. ⟨10.2140/pjm.2013.264.307⟩. ⟨hal-00824701⟩

Share

Metrics

Record views

547

Files downloads

326